I had to use eye allergy drops this morning, 45 minutes after I put my contacts in for the day. The drops were Opcon-A (Naphazoline). My pupils have become dilated. SHould I worry? THis has happened before once or twice. How long will they stay dilated?
I don't think that it's a good idea to use eye drops while wearing soft contacts, because the drops can saturate the lenses. My ophthalmologist used dilating drops on me once while I was wearing my lenses, and I ended up throwing them out the next day when my eyes dilated again. Now I wait at least 30 minutes after using any drop before inserting contacts.
that is not true for *all* eyedrops. a study was just performed that says contrary to what was previously thought some eyedrops can definitely be used with contacts in. the study was with patanol (Rx antihistamine) and "night & day" soft contacts made by ciba.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.